MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING PROFILE 3D 30MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING PROFILE 3D 30MM; RING, ANNULOPLASTY
Model Number 680R30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Valve Insufficiency/ Regurgitation (4451); Insufficient Information (4580)
Date of Event 09/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 1 year and 8 months post implant of this 30mm mitral annuloplasty ring, it was explanted and replaced with an unknown product.The reason for the replacement was not reported. no additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this 30mm mitral annuloplasty ring was replaced with a 27mm non medtronic brioprosthetic valve.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic received additional information that the reason for replacement was due to severe mitral insufficiency.No additional adverse patient effects were reported.H6: code updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RING PROFILE 3D 30MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13415372
Report Number2025587-2022-00315
Device Sequence Number11968447
Product Code KRH
UDI-Device Identifier00613994759238
UDI-Public00613994759238
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2024
Device Model Number680R30
Device Catalogue Number680R30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer02/02/2022
05/19/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date02/04/2022
05/31/2022
Date Device Manufactured10/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale